# SDR DALA2021110506810

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 52,964 hours, 27,443 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: D3215303200400
- Part serial: NWA154901
- Condition: Corroded
- Location: 001
- Part time: 48,788 hours, 25,125 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - LT MLG AFT PINTLE PIN HAS PLATING DETERIORATED IN RADIUS OF HEAD WITH RUST. CORRECTIVE ACTION: REMOVED AND REPLACED LT AFT PINTLE PIN REF AMDS 3210. (2007062)
